Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Hotness in palms, soles. Reason?

This is a little strange, but the palms of my hands and soles of my feet get hot sometimes, and it can get uncomfortable. However, when the weather is cold , they are cold. Is this normal? It drives me mad at night sometimes because I need to find a cool place to put my feet, hence the need to roll here and there on the bed looking for a cool spot. My friends are also under the impression that I m having a really high fever when they touch my hands. What s wrong with me?
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  499
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Hello, hotness in the hands and feet are due to what is called as sympathetic over activity. If you had an injury it could be a part of its sequelae, in medical terms its called reflex sympathetic dystrophy, where you will feel better when exposed to cold or moisture. I would suggest you to see a orthopaedician to rule out other causes. Take care.
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor